# SDR YENA201701160038

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 9,679 hours, 6,391 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2013070013
- Condition: Failed
- Location: Ac Bay
- Part time: 9,684 hours, 6,394 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 207, PWM-JFK. UPON LANDING AND DEPLOYING THRUST REVERSERS NR 1 REVERSER DID NOT DEPLOY. STOWED AND DEPLOYED.  TR 1 STILL  DID NOT DEPLOY. FIVE SECONDS LATER, TR1 FAIL EICAS FOLLOWED BY STRONG BURNING ODOR THROUGHOUT THE ENTIRE CABIN. SMELL WAS EVIDENT UP TO THE REAR OF THE AIRCRAFT. PERFORMED FIM TASK 21-20-00. FOUND SOURCE OF SMELL TO BE PACK 2 ACM. R & R THRUST CONTROL QUADRANT WITH AUTO THRUST &  R & R AIR CYCLE MACHINE.
